MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INBONE PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER

WRIGHT MEDICAL TECHNOLOGY INC PROPHECY INBONE PATIENT SPECIFIC GUIDES; PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Catalog Number PROPINB
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/25/2025
Type of Reportable Event Serious Injury
Event or Problem Description
During a prophecy case, a severe mismatch was identified between the patient-specific inbone trial blocks and the patient¿s anatomy.Although the blocks, case numbers, patient name, and webops shipment information all aligned correctly, the blocks did not fit intraoperatively.A detailed review comparing the patient¿s original ct scan from the scanning facility to the native ct in the surgeon¿s pacs system confirmed that both accurately represented the patient¿s anatomy.However, the ct images displayed in the prophecy report reflected anatomy inconsistent with patient (b)(6) subsequent comparison with the patient¿s x-rays further confirmed that the ct used to build the prophecy report did not belong to this patient.This appears to be an extremely rare occurrence and raises concern that another mismatched scan and corresponding block set may exist.Verification and troubleshooting are needed to confirm the issue and prevent recurrence.
 
Additional Manufacturer Narrative
Additional information has been requested and if received, will be provided in the supplemental report.
 
Additional Manufacturer Narrative
Correction: h6 health code.The reported event was confirmed, since evaluation of the report and guide design does find the incorrect scans were uploaded and approved.The prophecy team conducted an investigation into the reported incident.According to their review, "originally, ct-scan files containing the incorrect leg side for the proper patient were identified and reported by the prophecy team.On a second attempt, new ct-scan files containing a right leg side were uploaded and used to create the prophecy plan but did not correspond to the appropriate patient." further investigation into the incident also determined that the rep did not create the cd that was uploaded.The cd with the scans was given directly to the rep by the surgeon or their collegue, and the rep uploaded them to the prophecy portal per normal procedure.It was also noted the surgeon reviewed the guides and scans and approved.Based on the investigation, the root cause was determined to be a user related issue.The failure was caused by the surgeon providing the wrong scans and approving them.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.
 
Event or Problem Description
During a prophecy case, a severe mismatch was identified between the patient-specific inbone trial blocks and the patient¿s anatomy.Although the blocks, case numbers, patient name, and webops shipment information all aligned correctly, the blocks did not fit intraoperatively.A detailed review comparing the patient¿s original ct scan from the scanning facility to the native ct in the surgeon¿s pacs system confirmed that both accurately represented the patient¿s anatomy.However, the ct images displayed in the prophecy report reflected anatomy inconsistent with patient r.F.Subsequent comparison with the patient¿s x-rays further confirmed that the ct used to build the prophecy report did not belong to this patient.This appears to be an extremely rare occurrence and raises concern that another mismatched scan and corresponding block set may exist.Verification and troubleshooting are needed to confirm the issue and prevent recurrence.

Brand Name
PROPHECY INBONE PATIENT SPECIFIC GUIDES
Common Device Name
PROSTHESIS, ANKLE, SEMI-CONSTRAINED, CEMENTED, METAL/POLYMER
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key23623814
Report Number3010667733-2025-01392
Device Sequence Number18400116
Product Code HSN
UDI-Device Identifier00889797057110
UDI-Public(01)00889797057110(11)250814(17)260214(10)1830113
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K110360
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/14/2026
Device Catalogue NumberPROPINB
Device Lot Number1830113
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/27/2025
Supplement Date Received by Manufacturer02/05/2026
Initial Report FDA Received Date11/21/2025
Supplement Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale